# SDR HALA2022020400040

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 4,866 hours, 1,022 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin\Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK ODOR DESCENDING THROUGH 4000 FEET // PERFORMED ENGINE RUN OF BOTH ENGINES. ISOLATED BLEEDS & ISOLATED PACKS PER BLEED. NO SMELL NOTED IN COCKPIT OR THROUGHOUT CABIN. OK FOR SERVICE. REF AMM 71-00-00 & AMM 36-11-00.
